PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1991 | 62 | 2 | 193-196
Tytuł artykułu

A note on primes p with $σ(p^m)=z^n$

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
62
Numer
2
Strony
193-196
Opis fizyczny
Daty
wydano
1991
otrzymano
1990-03-14
Twórcy
autor
  • Research Department, Changsha Railway Institute, Changsha, Hunan, China
Bibliografia
  • [1] J. Chidambaraswawy and P. Krishnaiah, On primes p with $σ(p^α)=m^2$, Proc. Amer. Math. Soc. 101 (1987), 625-628.
  • [2] C. F. Gauss, Disquisitiones Arithmeticae, Fleischer, Leipzig 1801.
  • [3] K. Inkeri, On the diophantine equation $a(x^n-1)/(x-1)=y^m$, Acta Arith. 21 (1972), 299-311.
  • [4] W. Ljunggren, Some theorems on indeterminate equations of the form $(x^n-1)/(x-1)=y^q$, Norsk. Mat. Tidsskr. 25 (1943), 17-20 (in Norwegian).
  • [5] E. Lucas, Théorie des fonctions numériques simplement périodiques, Amer. J. Math. 1 (1878), 289-321.
  • [6] T. Nagell, Sur l'équation indéterminée $(x^n-1)/(x-1)=y^2$, Norsk Mat. Forenings Skr. (I) No. 3 (1921), 17 pp.
  • [7] A. Rotkiewicz, Note on the diophantine equation $1+x+x^2+...+x^n=y^m$, Elemente Math. 42 (1987), 76.
  • [8] A. Takaku, Prime numbers such that the sums of the divisors of their powers are perfect squares, Colloq. Math. 49 (1984), 117-121.
  • [9] A. Takaku, Prime numbers such that the sums of the divisors of their powers are perfect power numbers, Colloq. Math. 52 (1987), 319-323.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv62i2p193bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.